Lancaster EPrints

Separating a superclass of comb inequalities in planar graphs

Letchford, A N (2000) Separating a superclass of comb inequalities in planar graphs. Mathematics of Operations Research, 25 (3). pp. 443-454. ISSN 1526-5471

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematics of Operations Research
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 43273
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:56
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43273

Actions (login required)

View Item